# SDR JJBA20220525055

- Difficulty date: May 25, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N14188
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500929
- Aircraft time: 38,787 hours, 24,799 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Part number: 8152403
- Part serial: 200204131
- Condition: Seized
- Part time: 879 hours, 798 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE AND FUMES IN THE COCKPIT AND CABIN. FOUND PACK 1 ACM TO BE SEIZED. REMOVED AND REPLACED LH ACM/ OPS CHECK GOOD.
